# SDR CALA2014010290012

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,590 hours, 14,203 cycles
- Engine: Pwa PW4060
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 9002151
- Part serial: 27
- Condition: Faulty
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WIPER CONTINUES TO WIPE WHEN SWITCHED TO OFF.  REPLACED WIPER MOTOR, CHECKED OKAY.
